# SDR ASOA051166

- Difficulty date: December 31, 2005
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pulley
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE PASSENGER DOOR, ABOVE THE QASSIST CABLE PULLEY, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE PASSENGER DOOR, ABOVE THE ASSIST CABLE PULLEY, IAW REO.  (K)
